This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Venlafaxine-Induced Complex Visual Hallucinations in a 17-Year-Old Boy

Maryann K. Jacob and Peter Ash

Published: April 15, 2009

Article Abstract

Letter to the Editor

Sir: Emslie et al. recently reported results of 2 controlledstudies of venlafaxine in children and adolescents. In onestudy, 2 of 169 subjects experienced hallucinations as an adverseevent. In the other study, 1 of 86 patients experiencedhallucinations. The nature of these hallucinations was not specifiedin either article.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 70

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Sublingual Dexmedetomidine for the Treatment of Acute Agitation in Adults With Schizophrenia or Schizoaffective Disorder: A Randomized Placebo-Controlled Trial

This RCT determined whether a single dose of sublingual dexmedetomidine reduced acute agitation associated with schizophrenia or...

Read More...